Random Walks on Directed Covers of Graphs

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)118-149
JournalJournal of theoretical probability
Volume24
Issue number1
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Random Walks on Directed Covers of Graphs. / Gilch, Lorenz Alexander.

In: Journal of theoretical probability, Vol. 24, No. 1, 2011, p. 118-149.

Research output: Contribution to journalArticleResearchpeer-review

@article{e9ff08ea38e542709cde68b20f68a603,
title = "Random Walks on Directed Covers of Graphs",
author = "Gilch, {Lorenz Alexander}",
year = "2011",
doi = "10.1007/s10959-009-0256-0",
language = "deutsch",
volume = "24",
pages = "118--149",
journal = "Journal of theoretical probability",
issn = "0894-9840",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Random Walks on Directed Covers of Graphs

AU - Gilch, Lorenz Alexander

PY - 2011

Y1 - 2011

U2 - 10.1007/s10959-009-0256-0

DO - 10.1007/s10959-009-0256-0

M3 - Artikel

VL - 24

SP - 118

EP - 149

JO - Journal of theoretical probability

JF - Journal of theoretical probability

SN - 0894-9840

IS - 1

ER -